# SDR ABXA000457

- Difficulty date: September 11, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 51,588 hours, 46,758 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Part number: 99100733
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SKIN UNDER COCKPIT PANEL 4431 HAD CORROSION THROUGHOUT.  REPLACED PANEL IAW DC9 SRM 51-30-2 & 51-30-1.
